# SDR DXTA2013031105315

- Difficulty date: March 9, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N891QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258788
- Aircraft time: 4,002 hours, 2,827 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Link
- Part number: 258UN3143A
- Part serial: DCL002806
- Condition: Failed
- Location: Nlg
- Part time: 4,002 hours, 2,827 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR INDICATED UP WHEN GEAR WAS DEPLOYED, MAIN GEAR SHOWED DOWN BUT BOTH THE NOSE GEAR INDICATOR LIGHT AND PIN SHOWED NOSE GEAR WAS UP. TRIED THREE TIMES TO DEPLOY ALL GEAR, LT GEAR DOWN AFTER THIRD ATTEMPT AND DID EMERGENCY PROCEDURES FOR 3 GEAR NOT INDICATING DOWN.  AFTER ABOUT TEN PUMPS OF THE AUX HYD SYS THE NOSE GEAR RELEASED AND INDICATED DOWN. CONTINUED TO PUMP AUX HYD SYS UNTIL RESISTANCE WAS CONFIRMED BY BOTH PILOTS. LANDED AT DIVERT AIRFIELD WITHOUT INCIDENT.   TROUBLESHOT NOSE GEAR NOT INDICATING OR FUNCTIONING CORRECTLY AND DETERMINED THE DRAG STAY ASSEMBLY WAS DEFECTIVE. REMOVED DEFECTIVE DRAG STAY ASSEMBLY AND REPLACED WITH AN OVERHAULED UNIT. CHECKED ALL CLEARANCES AND SAFETIED FASTENERS. REFERENCED AMM 32-20-21.
